# SDR SIMA0484

- Difficulty date: February 17, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 17974
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3381 - FLOOR LIGHTS OUT AT 4 B/C AND 5 B/C.  TWO OVERHEAD EMERGENCY LIGHTS OUT AT 3 B/C AND 5 B/C AND 4A.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT 20LN IAW AMM 33-50-00.  OPS CHECK GOOD.  (M)
